Peter Makienko
Peter Makienko
Instituto de matematicas, UNAM, Unidad Cuernavaca, Mexico
Verified email at matcuer.unam.mx
Title
Cited by
Cited by
Year
Iterations of analytic functions in
PM Makienko
Doklady Akademii Nauk 297 (1), 35-37, 1987
381987
Remarks on the Ruelle operator and the invariant line fields problem: II
PM Makienko
Ergodic Theory and Dynamical Systems 25 (5), 1561-1581, 2005
192005
Unbounded components in parameter space of rational maps
P Makienko
Conformal Geometry and Dynamics of the American Mathematical Society 4 (1), 1-21, 2000
19*2000
Remarks on Ruelle operator and invariant line field problem
PM Makienko
arXiv preprint math/0110093, 2001
112001
Herman rings in the theory of iterations of endomorphisms of C*
PM Makienko
Siberian Mathematical Journal 32 (3), 431-436, 1991
91991
Poincaré series and instability of exponential maps
P Makienko, G Sienra
arXiv preprint math/0506143, 2005
62005
Amenability and measure of maximal entropy for semigroups of rational maps
C Cabrera, P Makienko
arXiv preprint arXiv:1912.03377, 2019
52019
On the fixed points of the Ruelle operator
C Cabrera, P Makienko
Ergodic Theory and Dynamical Systems 41 (4), 1025-1063, 2021
42021
On decomposable rational maps
C Cabrera, P Makienko
Conformal Geometry and Dynamics of the American Mathematical Society 15 (14 …, 2011
42011
Semigroup representations in holomorphic dynamics
C Cabrera, P Makienko, P Plaumann
arXiv preprint arXiv:1009.3000, 2010
42010
Ruelle operator and transcendental entire maps
P Domínguez, P Makienko, G Sienra
arXiv preprint math/0201200, 2002
32002
Totally disconnected Julia sets
Mathematical Sciences Research Institute (Berkeley, Calif.), PM Makienko
31995
Automorphisms of a rational function with disconnected Julia set
PM Makienko
Université de Paris-sud, Département de mathématiques, 1992
31992
On dynamical Teichmüller spaces
C Cabrera, P Makienko
Conformal Geometry and Dynamics of the American Mathematical Society 14 (14 …, 2010
22010
Remarks on the Dynamic of the Ruelle Operator and invariant differentials
PM Makienko
arXiv preprint arXiv:0804.4637, 2008
22008
Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets
P Makienko
Conformal Geometry and Dynamics of the American Mathematical Society 10 (11 …, 2006
22006
Modular groups of certain rational functions
PM Makienko
Doklady Akademii Nauk 310 (4), 793-794, 1990
21990
On hyperbolic metric and invariant Beltrami differentials for rational maps
C Cabrera, P Makienko
The Journal of Geometric Analysis 28 (3), 2346-2360, 2018
12018
Monadic dynamics
S Gogioso
arXiv preprint arXiv:1501.04921, 2015
12015
On Poincaré extensions of rational maps
C Cabrera, P Makienko, G Sienra
Conformal Geometry and Dynamics of the American Mathematical Society 19 (9 …, 2015
12015
The system can't perform the operation now. Try again later.
Articles 1–20